Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Discomfort in chest. Stents placed. Weakness after surgery, dry cough. What can be done?

My father had stent impant 3 weeks ago. 2 stents were implanted. He didn have a major heart attack , we admitted him within 10 min of slight discomfort in chest . He feels week after the surgery, how long does the weakmess last? Moreover he is been experincing dry cough since 2 weeks, he already has a history of allergic cough. What can be done?
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Generally, by the end of first week, there should not be any symptom.
If he has discomfort and cough, he should see his doctor - ECG and X-ray chest may be necessary.
His medicines must be reviewed - ACE blockers can cause cough...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Arshad Hussain's  Response
Well come to health care magic
Dear patient, as you your self say that he had a major heart attack which was rightly treated in right time but still because of the loss of viability of the major portion of the heart due to major heart attack, such patients can develope poor cardiac function leading to heart failure , the first symptom of which can be dry cough and generalised weakness, so my suggestion is that you show your father to the cardiologist again who will check his heart functioning status with the help of echocardiography and will then treate him accordingly, if the heart functioning is normal, then the dry cough may be due to some medicines which he may be taking for heart like ACE inhibitors which the cardiologist will also come to know, if that is not also the case then may be his cough is due to allergic bronchitis for which he will be prescribed medicines
wish you speedy recovery
Dr Arshad
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor